# SDR EIAA970200

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 630-680
- Part time: 53,053 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUU - LOG PAGE:  C6838 - DURING WALK-AROUND, FOUND FUEL LEAK INBD NR 3 PYLON, APPEARS TO BE COMING FROM WING SPAR ATTACHMENT.  NR 3 MAIN FUEL TANK UPPER FASTENERS SEEPING. AFTER FERRYING AIRCRAFT TO REPAIR STATION, FURTHER INSPECTION FOUND FUEL LEAK FROM A 6.50 INCH CRACK ON FRONT SPAR AT WS 650.0.  SPLICE IN NEW FRONT SPAR WEB SECTION IN THE RT WING BETWEEN FSS 1630 AND FSS 1680, WITH MODIFICATIONS FOR OVERSIZED HOLES, FASTENERS AND INSTALLATION OF A FREEZE PLUG IN THE FRONT SPAR LOWER CHORD.  REPAIRED IAW ECRA 478-57-072-2 AND BOEING DRAWING.  (X)
